# SDR VNAA2024020911101

- Difficulty date: February 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 46,064 hours, 36,108 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reservoir
- Part number: 9604501
- Part serial: 0819
- Condition: Faulted
- Location: Hyd System
- Part time: 13,874 hours, 12,035 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, THE MAIN LANDING GEAR WOULD NOT RETRACT / REMOVED AND REPLACED HYD SYS 3 RESERVOIR IAW CRJ700 AMM 29-12-30-000/400-801-A01-PSA. PERFORMED EXTENSION/RETRACTION OF THE LANDING GEAR IAW CRJ 700 AMM 32-30-00-865-801. OPS CHECK GOOD AT THIS TIME.
